# SDR RAIA951223

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: CA06RQ89SF80
- Condition: Loose Pin
- Location: Nr 1 Engine
- Part time: 7,637 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7454 - NR 1 ENGINE EGT WENT TO ZERO.  SECURED LOOSE PIN AT CANNON PLUG ON EGT COMP.  (M)
